# SDR ASAA2019072230161

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,883 hours, 14,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW OVERHEAD SIGN "EXIT SALIDA" CAME OFF. GROUNDED - YES. INSPECTED EMERGENCY EXIT LENS COVER FOUND NO DEFECT. REINSTALLED REF AMM 33-51-01.
